cc.\*:("001B00D20J")
Résultats 1 à 25 sur 157
Sélection :
Spherically symmetric solutions of a (4 + n)-dimensional Einstein-Yang-Mills model with cosmological constantBRIHAYE, Yves; HARTMANN, Betti.Classical and quantum gravity (Print). 2005, Vol 22, Num 1, pp 183-193, issn 0264-9381, 11 p.Article
Static, spherically symmetric solutions of yang-mills-dilaton theoryMAISON, Dieter.Communications in mathematical physics. 2005, Vol 258, Num 3, pp 657-673, issn 0010-3616, 17 p.Article
The A(2)2 Gaudin model and its associated Knizhnik-Zamolodchikov equationKURAK, V; LIMA-SANTOS, A.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 2, pp 333-348, issn 0305-4470, 16 p.Article
Collapse of a scalar field in 2 + 1 gravityHIRSCHMANN, Eric W; WANG, Anzhong; WU, Yumei et al.Classical and quantum gravity (Print). 2004, Vol 21, Num 7, pp 1791-1824, issn 0264-9381, 34 p.Article
Deflection of highly relativistic particles in a gravitational fieldBARRABES, C; HOGAN, P. A.Classical and quantum gravity (Print). 2004, Vol 21, Num 2, pp 405-416, issn 0264-9381, 12 p.Article
Stationary systems and harmonic potentialsPARK, D. H.Classical and quantum gravity (Print). 2004, Vol 21, Num 4, pp 987-1000, issn 0264-9381, 14 p.Article
Non-Abelian black stringsHARTMANN, Betti.Physics letters. Section B. 2004, Vol 602, Num 3-4, pp 231-237, issn 0370-2693, 7 p.Article
A class of integrable conformally self-dual metricsCHAKRAVARTY, S.Classical and quantum gravity (Print). 1994, Vol 11, Num 1, pp L1-L6, issn 0264-9381Article
A conformal scalar dyon black hole solutionVIRBHADRA, K. S; PARIKH, J. C.Physics letters. Section B. 1994, Vol 331, Num 3-4, pp 302-304, issn 0370-2693Article
Axisymmetric stationary solutions ad harmonic mapsMATOS, T; PLEBANSKI, J.General relativity and gravitation. 1994, Vol 26, Num 5, pp 477-498, issn 0001-7701Article
Cosmological solutions of the Einstein-Kähler field equations in Robertson-Walker backgroundsTALEBAOUI, W.General relativity and gravitation. 1994, Vol 26, Num 7, pp 663-679, issn 0001-7701Article
Entropy production from vacuum decaySPINDEL, P; BROUT, R.Physics letters. Section B. 1994, Vol 320, Num 3-4, pp 241-244, issn 0370-2693Article
Exact non-equilibrium solutions of the Einstein-Boltzmann equationsMAARTENS, R; WOLVAARDT, F. P.Classical and quantum gravity (Print). 1994, Vol 11, Num 1, pp 203-225, issn 0264-9381Article
Notes on the (2+1)-dimensional Wheeler-DeWitt equationCARLIP, S.Classical and quantum gravity (Print). 1994, Vol 11, Num 1, pp 31-39, issn 0264-9381Article
Second-order effects of rotational perturbations of a Friedmann universeKLEIN, C.Classical and quantum gravity (Print). 1994, Vol 11, Num 6, pp 1539-1553, issn 0264-9381Article
Semiclassical versus exact solutions of charged black hole in four dimensions and exact O(d,d) dualityGERSHON, D.Nuclear physics. B. 1994, Vol 421, Num 1, pp 80-110, issn 0550-3213Article
The Gutsunaev-Manko static vacuum solutionDENISOVA, T. E; KHAKIMOV, SH. A; MANKO, V. S et al.General relativity and gravitation. 1994, Vol 26, Num 2, pp 119-123, issn 0001-7701Article
Two-component neutrino in gravitational fieldSHISHKIN, G. V.Il Nuovo cimento. B. 1994, Vol 109, Num 6, pp 617-633, issn 0369-3554Article
A G2II algebraically general twistfree vacuum spacetimeDUONG PHAN.General relativity and gravitation. 1993, Vol 25, Num 10, pp 1009-1018, issn 0001-7701Article
Inflationary initial data for generic spatial topologyMORROW-JONES, J.Physical review. D. Particles and fields. 1993, Vol 48, Num 6, pp 2516-2528, issn 0556-2821Article
Multi-weyl solutions to the Einstein equation coupled with scalar fieldAZUMA, T; KOIKAWA, T.Progress of theoretical physics. 1993, Vol 90, Num 5, pp 991-999, issn 0033-068XArticle
Nontrivial interaction of plane domain walls with scalar fieldsWANG, A.Physical review. D. Particles and fields. 1993, Vol 48, Num 6, pp 2591-2597, issn 0556-2821Article
Self-consistent solutions of the semiclassical Einstein equations with cosmological constantCHIMENTO, L. P.General relativity and gravitation. 1993, Vol 25, Num 10, pp 979-989, issn 0001-7701Article
Time-dependent Kaluza-Klein soliton solutionsLIU, H; WESSON, P; PONCE DE LEON, J et al.Journal of mathematical physics. 1993, Vol 34, Num 9, pp 4070-4079, issn 0022-2488Article
Braneworld cosmologies with non-local bulk effectsVAN DEN HOOGEN, R. J; HORNE, Adam.Classical and quantum gravity (Print). 2005, Vol 22, Num 4, pp 641-656, issn 0264-9381, 16 p.Article